# SDR FDEA201311132758

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 25,619 hours, 13,865 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 732
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  GEAR WOULD NOT RETRACT, SYSTEM 2.  SWITCHED TO SYSTEM 1 AND GEAR RETRACTED.  CAUSED LOSS OF ADC 2, ALL PITOT HEAT, CABIN REGULATOR 2, AUTOTHROTTLES,  AUTOPILOT 2. COULD NOT RECOVER ANY OF IT.  FOUND PEU WITH SEVERAL FAULTS FOR FAILED PROXIMITY ELECTRICAL UNIT.  RT & PROXIMITY ELECTRONIC UNIT IAW AMM 32-31-71-04.  OPS CHECKED NORMAL, NO FAULTS NOTED. JACKED ACFT IAW AMM 07-11-00-00. PERFORMED NORMAL EXTENSION AND RETRACTION OF LANDING GEAR, NR 1 AND NR 2 SYSTEMS SEVERAL TIMES, EACH WITHOUT ANY FAULTS. GEAR EXTENDS AND RETRACTS NORMALLY IAW AMM 32-31-00-05.  REMOVED ACFT FROM JACKS IAW AMM 07-11-00-00.  ACFT NOW IN NORMAL GROUND CONFIGURATION.
